Alert archive / Nebraska / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 261, NWS Omaha, NE

October 6, 2016Jefferson County, Saline County, Nebraska

NWS Omaha, NE issued this severe thunderstorm warning at Oct 6, 2016, 4:42 PM CDT for Jefferson County, Saline County, Nebraska. It was in force for 33 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Oct 6, 2016, 4:42 PM CDT (21:42 UTC)
Expired
Oct 6, 2016, 5:15 PM CDT
In force
33 min
Issued by
NWS Omaha, NE
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Jefferson County, NE, Saline County, NE

The radar

The Grand Island radar (KUEX), 106 km from the middle of the area, began a volume at 21:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Oct 6, 4:45 PM CDTHAIL 2.75S Daykin, NE
Oct 6, 4:46 PM CDTHAIL 12 E Daykin, NE
Oct 6, 4:59 PM CDTHAIL 13 Ne Western, NE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Oct 6, 2:12 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Omaha, NE (KOAX), launched 12:00Z, 9.7 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 12:00Z on 2016-10-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 96 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 12:00Z on 2016-10-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 8 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
96 J/kg
Mixed-layer CIN
-165 J/kg
Mixed-layer LCL
1114 m above ground
0-6 km bulk shear
56 kt
0-1 km storm-relative helicity
8 m²/s²
0-3 km storm-relative helicity
108 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.2

Open this sounding in Storm Lab

The text

As transmitted.

671 
WUUS53 KOAX 062142
SVROAX
NEC095-151-062215-
/O.NEW.KOAX.SV.W.0261.161006T2142Z-161006T2215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
442 PM CDT THU OCT 6 2016

THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN SALINE COUNTY IN SOUTHEASTERN NEBRASKA...
  NORTHWESTERN JEFFERSON COUNTY IN SOUTHEASTERN NEBRASKA...

* UNTIL 515 PM CDT

* AT 442 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES EAST OF
  ALEXANDRIA...OR 27 MILES WEST OF BEATRICE...MOVING NORTHEAST AT 40
  MPH.

  HAZARD...QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

* LOCATIONS IMPACTED INCLUDE...
  WESTERN...DAYKIN...SWANTON...WILLARD MEYER RECREATION AREA...
  11 MILES WEST OF WILBER AND SWAN CREEK WILDLIFE MANAGEMENT AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR SOUTHEASTERN
NEBRASKA.

LAT...LON 4023 9721 4027 9734 4049 9729 4053 9711
      4044 9699
TIME...MOT...LOC 2142Z 206DEG 33KT 4027 9726 

HAIL...1.00IN
WIND...<50MPH
 
$$

BOUSTEAD
3 follow-up statements
692 
WWUS53 KOAX 062151
SVSOAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
451 PM CDT THU OCT 6 2016

NEC095-151-062215-
/O.CON.KOAX.SV.W.0261.000000T0000Z-161006T2215Z/
SALINE NE-JEFFERSON NE-
451 PM CDT THU OCT 6 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CDT
FOR SOUTHERN SALINE AND NORTH CENTRAL JEFFERSON COUNTIES...

AT 451 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR WESTERN...OR
25 MILES WEST OF BEATRICE...MOVING NORTHEAST AT 40 MPH.

HAZARD...QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

LOCATIONS IMPACTED INCLUDE...
WESTERN...DAYKIN...SWANTON...WILLARD MEYER RECREATION AREA...11 MILES
WEST OF WILBER AND SWAN CREEK WILDLIFE MANAGEMENT AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR SOUTHEASTERN
NEBRASKA.

LAT...LON 4029 9719 4031 9730 4049 9729 4053 9711
      4044 9699
TIME...MOT...LOC 2151Z 204DEG 34KT 4036 9722 

HAIL...1.00IN
WIND...<50MPH
 
$$

BOUSTEAD
648 
WWUS53 KOAX 062158
SVSOAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
458 PM CDT THU OCT 6 2016

NEC095-062207-
/O.CAN.KOAX.SV.W.0261.000000T0000Z-161006T2215Z/
JEFFERSON NE-
458 PM CDT THU OCT 6 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL JEFFERSON COUNTY
IS CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE...THE WARNING HAS BEEN CANCELLED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR SOUTHEASTERN
NEBRASKA.

LAT...LON 4036 9716 4036 9728 4049 9729 4053 9711
      4048 9704
TIME...MOT...LOC 2157Z 204DEG 34KT 4042 9718 

$$

NEC151-062215-
/O.CON.KOAX.SV.W.0261.000000T0000Z-161006T2215Z/
SALINE NE-
458 PM CDT THU OCT 6 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CDT
FOR SOUTHWESTERN SALINE COUNTY...

AT 457 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR WESTERN...OR
25 MILES NORTHWEST OF BEATRICE...MOVING NORTHEAST AT 40 MPH.

HAZARD...QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

LOCATIONS IMPACTED INCLUDE...
WESTERN...WILLARD MEYER RECREATION AREA...11 MILES WEST OF WILBER AND
SWAN CREEK WILDLIFE MANAGEMENT AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR SOUTHEASTERN
NEBRASKA.

LAT...LON 4036 9716 4036 9728 4049 9729 4053 9711
      4048 9704
TIME...MOT...LOC 2157Z 204DEG 34KT 4042 9718 

HAIL...1.00IN
WIND...<50MPH
 
$$

BOUSTEAD
683 
WWUS53 KOAX 062210
SVSOAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
510 PM CDT THU OCT 6 2016

NEC151-062220-
/O.EXP.KOAX.SV.W.0261.000000T0000Z-161006T2215Z/
SALINE NE-
510 PM CDT THU OCT 6 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN SALINE COUNTY
WILL EXPIRE AT 515 PM CDT...
        
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND HAS EXITED THE WARNED AREA. THEREFORE...THE WARNING WILL
BE ALLOWED TO EXPIRE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR SOUTHEASTERN
NEBRASKA.

LAT...LON 4036 9716 4036 9728 4049 9729 4053 9711
      4048 9704
TIME...MOT...LOC 2208Z 206DEG 33KT 4042 9718 

$$

BOUSTEAD

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Omaha, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 6, 2:59 PM CDT, 1 hour 43 minutes earlier.

Area forecast discussion, Oct 6, 2:59 PM CDT, 1 hour 43 minutes before
Area Forecast Discussion
National Weather Service Omaha/Valley NE
259 PM CDT THU OCT 6 2016

.SHORT TERM...(tonight through Sunday)
Issued at 242 PM CDT Thu Oct 6 2016

As expected, a warm front has lifted northward from KS today, now
located across southeast NE through central IA. Conditions have
become very unstable along/south of the boundary with CAPE values
ranging from 500-1500 J/kg and effective shear 50-60 knots.
Additional breaks in the overcast should help destabilize the
atmosphere along and south of the boundary, thus a tornado watch
was just issued that goes through 02z. Latest HRRR model runs
suggest that as the upper impulse moves in from the high plains,
storms will begin to intensify and move in from the west by 4-5
pm then quickly race eastward through the early evening. A couple
of thoughts here, we will be able to cancel counties out of the
tornado watch from west to east much sooner than 02z. Also, the
better tornado threat appears to be along the frontal boundary, in
southeast NE and southwest IA. Areas up to I80, on the northwest
side of the front, including the LNK and OMA metro areas may still
see storms with large hail potential, but the tornado threat
appears a little lower there.

After the rain and severe weather moves out this evening, we
should see clearing skies, and colder air moving in from the west.
Indeed, western NE is seeing snow, and while we won't see that
here, we will see the cooler temperatures. Lows tonight dip into
the lower to mid 30s for portions of eastern NE. Thus a frost
advisory was issued for several counties. Would not be surprised
to see a few favored locations hit 32 for an hour or two, but not
widespread enough to issue a freeze warning.

After a cool day Friday with highs in the lower 60s, we should
see temps rebound into the lower 70s for Saturday and Sunday with
dry weather expected as zonal flow develops across the Plains.

.LONG TERM...(Sunday night through Thursday)
Issued at 242 PM CDT Thu Oct 6 2016

Another weak wave moves onto the Plains late Sunday night into
Monday which brings another chance of storms. Dry Tuesday with
zonal flow. Another weak wave and associated cool front moves in
on Tuesday night into Wednesday. GFS is a little further south,
but the new 12Z EC is a little further north. Have precip chances
Wednesday along the KS/NE border, but may have to shift those
northward if models continue to trend further north.

&&

.AVIATION...(For the 18Z TAFS through 18Z Friday afternoon)
Issued at 1228 PM CDT Thu Oct 6 2016

Initial round of convection ahead of the warm front should
continue to lift northeast through 19Z or so with additional
storms developing between 20 and 21Z as cold front moves into
the area. KOMA and KLNK most likely to experience a period of
storms during this time. IFR cigs and vsbys also expected with
the storm activity through at least 00z with local LIFR cigs
possible 00Z to 06Z. VFR conditions then develop across the area
after 06Z.

&&

.OAX Watches/Warnings/Advisories...
NE...Frost Advisory from 3 AM to 9 AM CDT Friday for NEZ011-012-
     015>018-030>033-042-043-050-065-078.

IA...None.
&&

SHORT TERM...DeWald
LONG TERM...DeWald
AVIATION...Fobert
Hazardous weather outlook, Oct 6, 11:35 AM CDT, 5 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
1135 AM CDT THU OCT 6 2016

IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034-
042>045-050>053-065>068-078-088>093-070645-
MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT-
PAGE-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON-
STANTON-CUMING-BURT-PLATTE-COLFAX-DODGE-WASHINGTON-BUTLER-
SAUNDERS-DOUGLAS-SARPY-SEWARD-LANCASTER-CASS-OTOE-SALINE-
JEFFERSON-GAGE-JOHNSON-NEMAHA-PAWNEE-RICHARDSON-
1135 AM CDT THU OCT 6 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
IOWA...WEST CENTRAL IOWA...EAST CENTRAL NEBRASKA...NORTHEAST
NEBRASKA AND SOUTHEAST NEBRASKA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

STRONG TO LOCALLY SEVERE THUNDERSTORMS WILL CONTINUE ACROSS
PORTIONS OF EASTERN NEBRASKA INTO SOUTHWEST IOWA EARLY THIS
AFTERNOON. THE POTENTIAL FOR ADDITIONAL SEVERE THUNDERSTORMS
WILL INCREASE BY MID AFTERNOON AND TEND TO FOCUS FROM SOUTHEAST
NEBRASKA INTO SOUTHWEST IOWA AS A COLD FRONT MOVES INTO THE AREA.
THE CHANCE OF SEVERE STORMS WILL LIKELY EXTEND INTO EARLY THIS
EVENING FOR PARTS OF SOUTHWEST IOWA.

DEEP LAYER WIND SHEAR COUPLED WITH STRONG INSTABILITY WILL BE IN
PLACE FOR SUPERCELL DEVELOPMENT WITH LARGE HAIL AND DAMAGING WINDS
THE MAIN THREATS. GIVEN THE STRONG ENVIRONMENTAL SHEAR...A FEW
STORMS MAY BECOME TORNADIC IN NATURE IN EXTREME SOUTHEAST NEBRASKA
AND SOUTHWEST IOWA FROM MID TO LATE AFTERNOON.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

AREAS OF FROST WILL BE POSSIBLE FRIDAY MORNING ACROSS EASTERN NEBRASKA.

THUNDERSTORM CHANCES ARE IN THE FORECAST AGAIN SUNDAY NIGHT INTO
MONDAY AS ANOTHER WEATHER DISTURBANCE MOVES THROUGH THE REGION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED OVER SOUTHEAST NEBRASKA AND
SOUTHWEST IOWA.

FOBERT

In the hours before

Special weather statement, Oct 6, 12:40 PM CDT, 4 hours 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1240 PM CDT THU OCT 6 2016

IAZ055-069-079-NEZ045-052-053-061815-
MILLS IA-HARRISON IA-POTTAWATTAMIE IA-DOUGLAS NE-WASHINGTON NE-
SARPY NE-
1240 PM CDT THU OCT 6 2016

...SPECIAL WEATHER STATEMENT...

AT 1239 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS
ALONG A LINE EXTENDING FROM OMAHA TO 3 MILES EAST OF BELLEVUE.
MOVEMENT WAS NORTHEAST AT 40 MPH.

HALF INCH HAIL WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
OMAHA...COUNCIL BLUFFS...BELLEVUE...LA VISTA...RALSTON...UNDERWOOD...
CARTER LAKE...CRESCENT...MCCLELLAND...LAKE MANAWA STATE PARK...
NARROWS RIVER PARK AND HITCHCOCK NATURE CENTER.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 HIGHWAY 75 IN NEBRASKA BETWEEN MILE MARKERS 85 AND 102.
 INTERSTATE 29 BETWEEN MILE MARKERS 43 AND 74.
 INTERSTATE 80 IN IOWA BETWEEN MILE MARKERS 1 AND 23.
 INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 446 AND 454.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 4154 9595 4142 9554 4112 9587 4121 9611
TIME...MOT...LOC 1739Z 213DEG 40KT 4123 9610 4117 9586

ZAPOTOCNY
Local storm report, Oct 6, 2:44 PM CDT, 1 hour 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
244 PM CDT THU OCT 06 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1225 PM     HAIL             3 ENE SPRINGFIELD       41.10N 96.08W
10/06/2016  E1.25 INCH       SARPY              NE   PUBLIC

            NICKEL TO HALF-DOLLAR SIZED HAIL.

&&

CZAPOTOC
Special weather statement, Oct 6, 2:57 PM CDT, 1 hour 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
257 PM CDT THU OCT 6 2016

NEZ011-012-017-062030-
KNOX NE-CEDAR NE-PIERCE NE-
257 PM CDT THU OCT 6 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CEDAR...NORTHEASTERN
PIERCE AND SOUTHEASTERN KNOX COUNTIES UNTIL 330 PM CDT...

AT 257 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 4
MILES SOUTH OF OSMOND...OR 19 MILES NORTHWEST OF NORFOLK...MOVING
NORTHEAST AT 50 MPH.

NICKEL SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
RANDOLPH...OSMOND...WAUSA...COLERIDGE...MAGNET...FOSTER...
MCLEAN AND THE HIGHWAY 81 AND 20 JUNCTION.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 HIGHWAY 81 IN NEBRASKA BETWEEN MILEMARKERS 180 AND 194.
 HIGHWAY 20 IN NEBRASKA BETWEEN MILE MARKERS 363 AND 377.

LAT...LON 4223 9754 4228 9769 4264 9754 4253 9718
TIME...MOT...LOC 1957Z 211DEG 44KT 4230 9758

ZAPOTOCNY
Local storm report, Oct 6, 3:20 PM CDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
320 PM CDT THU OCT 06 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0317 PM     HAIL             2 ENE MAGNET            42.47N 97.43W
10/06/2016  M0.88 INCH       CEDAR              NE   LAW ENFORCEMENT

&&

VDEWALD
Special weather statement, Oct 6, 4:16 PM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
416 PM CDT THU OCT 6 2016

NEZ088-062145-
JEFFERSON NE-
416 PM CDT THU OCT 6 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN JEFFERSON COUNTY
UNTIL 445 PM CDT...

AT 416 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR MAHASKA...OR 18 MILES NORTHEAST OF BELLEVILLE...MOVING NORTH AT
40 MPH.

NICKEL SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
REYNOLDS...ALEXANDRIA STATE RECREATION AREA AND BUCKLEY CREEK
RECREATIONAL AREA.

THIS INCLUDES HIGHWAY 136 IN NEBRASKA BETWEEN MILE MARKERS 141 AND
147.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR SOUTHEASTERN
NEBRASKA.

LAT...LON 4020 9737 4024 9736 4025 9716 4000 9732
      4000 9737
TIME...MOT...LOC 2116Z 201DEG 36KT 4002 9739

BOUSTEAD
Local storm report, Oct 6, 4:32 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
432 PM CDT THU OCT 06 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0428 PM     HAIL             6 W FAIRBURY            40.14N 97.29W
10/06/2016  E1.25 INCH       JEFFERSON          NE   TRAINED SPOTTER

&&

PEARSON

The office that day

Everything else NWS Omaha, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 6, 10:53 AM CDTSevere Thunderstorm WarningOAXLancaster52 min
Oct 6, 11:30 AM CDTSpecial Weather StatementOAXCass45 min
Oct 6, 11:34 AM CDTSpecial Weather StatementOAXSeward26 min
Oct 6, 12:14 PM CDTSpecial Weather StatementOAXSarpy31 min
Oct 6, 12:21 PM CDTSevere Thunderstorm WarningOAXCass, Sarpy24 min
Oct 6, 1:26 PM CDTFrost AdvisoryOAXAntelope, Boone, Butler, Cedar, Colfax, Cuming and 9 more20 hr
Oct 6, 2:57 PM CDTSpecial Weather StatementOAXPierce33 min
Oct 6, 3:05 PM CDTSevere Thunderstorm WarningOAXCedar, Knox, Pierce25 min
Oct 6, 3:30 PM CDTSevere Thunderstorm WarningOAXCedar11 min
Oct 6, 4:16 PM CDTSpecial Weather StatementOAXJefferson29 min
Oct 6, 4:21 PM CDTSevere Thunderstorm WarningOAXJefferson24 min
Oct 6, 5:55 PM CDTSpecial Weather StatementOAXSaunders20 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.